About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (13)

Sun, Mar 3 8:20am · How to maintain “feeling high” for a depressed? in Depression & Anxiety

Good morning young gentlemen.I want to first start off by saying the " lows" you are feeling may be a side effect of the medication.It is reported as being one of the side effects of taking this med.Are you taking any vitamins?Please advise your doctor first.You may be deficient in vitamins b-12, vitamin c,and vitamin D.Those are just to name a few.That is great that you swim.Exercise is key in raising our moods naturally.Putting together a support group of friends and family who will help you through this tough time is something you wil need to do as well.It seems you are doing what it takes to have a grip on the depression.Continue what you are doing.A big hug to you from a mom who cares and has gone through this with my 22 y.o. son.

Sat, Mar 2 8:09am · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Good morning friend.No you are not being over
sensitive.Most of the withdrawal symptoms are subjective to anyone who hasn't gone through this horrific ordeal.I am currently going through the physical symptoms of withdrawal as well.You are
aware of the physical symptoms because you can feel them constantly.People around you may think there's possibly an over exaggeration because there are also windows of cessation of the pain.You may feel good for a little while,and then suddenly symptoms reappear.There are videos online that you can refer to regarding benzo withdrawal syndrome, geared to friends and family
to help them better understand the hellish fight you are going through.You are courageous,please
know that! I wish you the best!

Wed, Feb 27 9:59am · Caring for a depressed teenager in Depression & Anxiety

Good morning,I am terribly sorry that you are going through this horrific time with your 17 y.o. son.I too am going through the exact thing with my 15 y.o. son.I haven't put him on any medications yet.Not sure which safe enough.I'm afraid of making matters worse! I looking and praying for answers for us all.Now looking into CBT therapy, and possibly home schooling.I wish you and your son the best and lots of hugs!

Mon, Feb 25 7:00pm · CBD Oil for social anxiety for my teenage son in Depression & Anxiety

Hi there.my15 y.o. son is going through it as well with generalized anxiety.I too am looking into cbd oil.I will inform you what i find out regarding the cbd oil.You may want to find out if your son is vitamin deficient,which can attribute to anxiety and depression.Good bless you and your son.I hope you can get to the bottom of this using natural
remedies if possible.

Tue, Feb 19 3:05pm · Just started Xanax...anyone have experiences to share? in Depression & Anxiety

Yes I agree!Please taper off as soon as possible.This medication is a benzodiazepine,highly addictive.chemical dependency can happen in as early as 2months of taking this incredibly dangerous drug.I took a benzo off an on for 20 yrs. It was prescribed by my
doctor.I started tapering off from 2mg tab. twice a day(4mg.)to .5 mg. twice a day.This process started 5 mos ago.I hope that you will find a way to taper off soon before any dependency occurs
deary.

Fri, Jan 25 3:50pm · You have more stregnth than you know. Don't give up in Depression & Anxiety

Tips on helping deal with depression is key.I go down my trusty self care list which consist of the following: Cooking my favorite meal,I watch silly movies,call up family and friends for a lil chit chat,writing in my gratitude journal(I find at least one thing I'm grateful for),meditation,yoga/tai chi,and sometimes a good brisk walk while listening to music.I hope this will help.Blessings to all.Never give up.

Dec 23, 2018 · HAPPY HOLIDAYS in Depression & Anxiety

And a Happy Holidays to you and your family as well.Merry Christmas to all,and bountiful blessings!

Dec 19, 2018 · Tapering off clonazepam (Klonopin, Rivotril) in Depression & Anxiety

Oh my word! I started loosing cognitive function,and my body was demanding more Klonopin.Other side effects continued to worsen.More panic attacks,anxiety, fear,and worry.This medication was never put on the market for it to be taken long term.Oops ,I found out after being prescribed many years ago.My Throid is failing,pancreas and problems with my liver.All side effects of the benzodiazepine. I want quality of life.Of and the biggest kicker is the suicidal thoughts.At my lowest,I committed suicide.This incredibly difficult to say nor admit.And as a result of my suicide,I suffered two heart attacks back to back.The doctors said my heart stopped twice.If it works for you,that's wonderful,and I truly mean that.I am forced by my health to continue to taper a couple more months.Blessings to you!